I keep getting persistent dandruff even after using medicated (like nizoral) and household shampoos. The flakes are sticky and irritating. It never stops! Happening since the last 3-4 months. Due to this I am losing hair now. What to do?
Like the answers? Chat privately with the doctor of your choice
Hi my name is Dr Jagat Shah ( M.D. Homoeopathy). Scalp and hair issues can easily treated by homoeopathy and with permanent and good results. So if you want you can try homoeopathy for your complaints as I was able to help in no of similar cases like yours. Please contact Total Health Care for further assistance. Please feel free to call us. Dr Jagat Shah
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.